# SDR DHL9771239D

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, HOLE IN FRAME AT FASTENER HOLE BS 620 RBL 25.  CUT OUT DAMAGED AREA, INSTALLED FRAME  REPAIR PER SRM 51040-3, 14 BY 4.
